Cookies?
Library Header Image
LSE Research Online LSE Library Services

Regularity of the optimal stopping problem for jump diffusions

Bayraktar, Erhan and Xing, Hao (2012) Regularity of the optimal stopping problem for jump diffusions. SIAM Journal on Control and Optimization, 50 (3). pp. 1337-1357. ISSN 0363-0129

Full text not available from this repository.
Identification Number: 10.1137/100810915

Abstract

The value function of an optimal stopping problem for jump diffusions is known to be a generalized solution of a variational inequality. Assuming that the diffusion component of the process is nondegenerate and a mild assumption on the singularity of the L´evy measure, this paper shows that the value function of this optimal stopping problem on an unbounded domain with finite/infinite variation jumps is in W2;1 p;loc with p 2 (1;1). As a consequence, the smooth-fit property holds.

Item Type: Article
Official URL: http://epubs.siam.org/sicon/
Additional Information: © 2012 SIAM
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 04 May 2012 10:27
Last Modified: 11 Sep 2012 09:07
URI: http://eprints.lse.ac.uk/id/eprint/43458

Actions (login required)

View Item View Item